# SDR AALA202412174327

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 23,551 hours, 2,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING PAST 22,000 LOUD BANG ON 1L DOOR FOLLOWED BY HIGH FREQ VIBRATION AND LOUD BUZZING SOUND DOOR APPEARED TO NOT BE FLUSHED AND APPEAR TO LOOK DIFFERENT THAN THE 2R DOOR; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  (OPEN).
